# SDR QXEA2009032700198

- Difficulty date: March 23, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 19,785 hours, 20,096 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA - AFTER SELECTING "GEAR DOWN" ON APPROACH, THE RIGHT MAIN GEAR INDICATED AMBER DOOR OPEN AND RED GEAR UNSAFE SITUATION CONTINUED FOR 60- 90 SECONDS AND THEN INDICATED GREEN.  ALTERNATE EXTENSION CHECKLIST ACCOMPLISHED AMBER RE-ILLUMINATED DURING ALT EXTENSION CHECK LIST.  LANDING UNEVENTFUL.  RIGGED RGDLK1 PROXIMITY SENSOR IAW AMM TASK 32-61-06-830-801.  PERFORMED OPS TEST OF THE PRIMARY EXTENSION AND RETRACTION SYSTEM IAW AMM TASK 32-31-00-710-801.  PERFORMED OPS TEST OF THE ALTERNATE EXTENSION SYSTEM IAW AMM TASK 32-34-00-710-801.  OPS CHECKS GOOD, NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.  NO PARTS REPLACED.
